# SDR 99ZZZX3631

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737*
- System (JASC): 2740 · Stabilizer Control System
- Part: Spring
- Part number: 69778551
- Condition: Cracked
- Location: Horiz Stabilizer
- Part time: 26,692 hours
- Component: 654997025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRINGS PN 69-77855-1 ARE BROKEN IN THE AUXILIARY BRAKE SYSTEM.  POSSIBLE CAUSE, IMPROPER HEAT TREATING, AUSTENITE, FATIGUE AND INCREASED SPRING COIL STRESSES.  SPRINGS PN 69-77855-1 ARE TO BE REPLACED WITH PN 69-77855-2 SPRINGS ON ACTUATOR ASSYS MANUFACTURED PRIOR TO S/N KE01730 PER BOEING SL 737-SL-27-090-B.
